# SDR REXA2014102801105

- Difficulty date: October 28, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-509 FS 280 CROSSBEAM IS CORRODED IN SEVERAL SPOTS.  REPAIRED FS 280 CROSSBEAM IAW E0 R53351 & REO 670-53-11-579 REV B.  REFERENCE OPERATION CARD 1605 CARD R53351 FOR WORK ACCOMPLISHED.
